Skip to Main content Skip to Navigation
Journal articles

On the asymptotic behavior of transmission thin shell problems

Abstract : In this paper we study the asymptotic behavior of two-dimensional transmission problems for the linear Koiter model of an elastic multi-structure composed of two thin shells with the same thickness ε<<1. Contrary to the case of membrane shells, the formal limit problem, i.e., for ε=0, fails to give a convenient approximate solution, as the limit problem is ill posed. An appropriate dilation leads to an equivalent problem, for which we prove its strong convergence towards some finite limit.
Document type :
Journal articles
Complete list of metadata
Contributor : Marie ZOIA Connect in order to contact the contributor
Submitted on : Tuesday, March 9, 2021 - 1:35:11 PM
Last modification on : Tuesday, October 19, 2021 - 6:38:17 PM




Ismail Merabet, Serge Nicaise, D.A. Chacha. On the asymptotic behavior of transmission thin shell problems. Asymptotic Analysis, IOS Press, 2013, 82 (1-2), p. 163-185. ⟨10.3233/ASY-121144⟩. ⟨hal-03163628⟩



Record views